Cutaneous adverse reactions to calcium channel blockers.
Аннотация
BACKGROUND
Previous studies have shown that calcium channel blockers can cause cutaneous adverse reactions; however, the amounts of data collected are limited. Recently, there have been new drugs available for which only a few reports have been published with regard to cutaneous adverse reactions.
OBJECTIVE
The purpose of our study was to estimate the rate and to study clinical patterns of cutaneous adverse drug reactions to calcium channel blockers.
METHODS
Medical records of patients who had cutaneous adverse reactions to calcium channel blockers between January 2004 and December 2010, at the Adverse Drug Reaction Center of Siriraj hospital, Mahidol University, Bangkok, Thailand were reviewed.
RESULTS
From 996,583 prescriptions of calcium channel blockers, forty six patients developed cutaneous adverse effects. Diltiazem was the drug that showed the highest rate of cutaneous reactions per million prescriptions. Maculopapular rash was the most common dermatologic manifestation (41.7%), followed by ankle/pedal edema (18.8%). Three patients (6.2%) developed Stevens-Johnson syndrome due to amlodipine and 1 patient (2.1%) developed toxic epidermal necrolysis due to manidipine. Four patients (8.7%) had renal or cardiovascular involvement.
CONCLUSIONS
It is important to keep in mind that some patients may develop cutaneous adverse reactions, including severe reactions, from calcium channel blockers.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.